It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


have any of the ladies on birth control experienced any outbreaks after starting on otho evra (birth control patch). i've been on it about 14 weeks and have been breaking out the whole time.

problem is, i started accutane about the same time, so i have no idea if the breakouts are from the tane or the patch... seeing derm and gyno both on friday and will likely up tane dosage and change birth control.

anyone have any reccomendations? the nurse suggested yasmin. has anyone tried that? i've used ortho novum 7-7-7 in the past with a good result, but that was seven or so years ago and birth control has changed considerably. i would really appreciate any input.
[QUOTE=arock]have any of the ladies on birth control experienced any outbreaks after starting on otho evra (birth control patch). i've been on it about 14 weeks and have been breaking out the whole time.

problem is, i started accutane about the same time, so i have no idea if the breakouts are from the tane or the patch... seeing derm and gyno both on friday and will likely up tane dosage and change birth control.

anyone have any reccomendations? the nurse suggested yasmin. has anyone tried that? i've used ortho novum 7-7-7 in the past with a good result, but that was seven or so years ago and birth control has changed considerably. i would really appreciate any input.[/QUOTE]

It's totally normal to experience break-outs when starting any type of birth control.





All times are GMT -7. The time now is 05:13 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!